MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM; CATHETER, PERCUTANEOUS
Model Number 9-ATV07F45/80
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Hemorrhage/Blood Loss/Bleeding (1888); Low Blood Pressure/ Hypotension (1914)
Date of Event 03/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
 
Event or Problem Description
On (b)(6) 2021, a 6mm amplatzer duct occluder and a 6/4mm amplatzer duct occluder ii were implanted.Post-implant, vascular hematoma and active bleeding from the left femoral puncture site was observed and manual compression was applied.Of note, an episode of hypotension was observed and related to the bleeding.The patient was transfused 1 unit of packed red blood cells.No patient consequences were reported.On (b)(6) 2021, additional information received reported that the 7f amplatzer trevisio delivery system (batch/lot: 7507123) was used in the left access site.An additional 6mm amplatzer duct occluder (batch/lot: 6987723) was attempted to be implanted, however the occluder embolized to the pulmonary artery and was retrieved via snare.In addition, the 5mm amplatzer duct occluder (batch/lot: 7456394) was mis-sized.Clinical study patient id: (b)(6).
 
Additional Manufacturer Narrative
An event of "vascular hematoma and active bleeding from the left femoral puncture site" was reported.A more comprehensive assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key11806312
Report Number2135147-2021-00181
Device Sequence Number19716548
Product Code DQY
UDI-Device Identifier05415067030900
UDI-Public05415067030900
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K190581
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model Number9-ATV07F45/80
Device Catalogue Number9-ATV07F45/80
Device Lot Number7507123
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/19/2021
Supplement Date Received by Manufacturer06/22/2021
Initial Report FDA Received Date05/11/2021
Supplement Report FDA Received Date06/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age46 YR
Patient Weight62